# SDR QXEA0003269

- Difficulty date: December 12, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 32,642 hours, 39,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - MID CABIN EXIT LIGHT (AFT FACING) FOUND INOPERATIVE. REMOVED AND REPLACED EXIT SIGN ASSEMBLY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
